Distributions on Rational Function Fields.

Steven Galovich; Michael Rosen

Mathematische Annalen (1981)

  • Volume: 256, page 549-560
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Galovich, Steven, and Rosen, Michael. "Distributions on Rational Function Fields.." Mathematische Annalen 256 (1981): 549-560. <http://eudml.org/doc/163533>.

author = {Galovich, Steven, Rosen, Michael},
journal = {Mathematische Annalen},
keywords = {Stickelberger distribution; classification of polynomial distribution},
pages = {549-560},
title = {Distributions on Rational Function Fields.},
url = {http://eudml.org/doc/163533},
volume = {256},
year = {1981},

AU - Galovich, Steven
AU - Rosen, Michael
TI - Distributions on Rational Function Fields.
JO - Mathematische Annalen
PY - 1981
VL - 256
SP - 549
EP - 560
KW - Stickelberger distribution; classification of polynomial distribution
UR - http://eudml.org/doc/163533
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.